# SDR 2002UALA01732

- Difficulty date: November 14, 2002
- Submitted: December 18, 2002
- Operation: Air carrier
- Aircraft: N507UA
- Make and model: Boeing 757222
- Aircraft serial: 24743
- Aircraft time: 42,561 hours, 16,261 cycles
- Engine: Pwa PW2037
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Idg
- Condition: Failed
- Location: Rt Generator
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RT GENERATOR FAILED.  RT AC INTEGRATED DRIVE GENERATOR (IDG) FAILURE.  REPLACED THE RT IDG AND REPLACED IDG CONNECTOR D5134.  THE IDG PASSED ALL PRELIMINARY TESTS.   NO FAULTS FOUND.
